# SDR AALA2019122769004

- Difficulty date: December 26, 2019
- Submitted: December 28, 2019
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 49,594 hours, 32,146 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS GALLEY DOOR EMERGENCY OPERATION CYLINDER PRESSURE LOW (1300PSI @30 DEGREES F). RECHARGED GALLEY DOOR EMERGENCY OPERATION CYLINDER TO PROPER PRESSURE IAW AMM TASK 52-10-00-614-001-A.
